Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Sprayed bee's nest with poison. If one of the bees stung me, would that inject the poison in me?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I have a bees nest (honeybees) in my yard. I sprayed the nest with poison that seems to make them have a seizure or something but not kill them (bad product I guess or maybe it's not made for honeybees). If one of the bees that's ingested the poison stung me would that inject the poison in me? Yes, I realize you are a human doctor not a bee doctor but I haven't found any other answers anywhere else and this website always has a good answer.
Posted Tue, 4 Sep 2012 in Skin Hair and Nails
Answered by Dr. Sudhir 31 minutes later


The poison doesn't seem to be strong enough to kill bees or may be it's just repellent.You can use other product or increase concentration of this same product.

It's unlikely that any of such bees would inject poison in you, if it bites you.All poisons don't reach in body secretions of insects, so bee's venom might not have poison in it. Even if theoretically it's possible then also quantity of poison reaching your system would be very minimal.So this should not be cause of concern.

Hope this answers your question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor